Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest creams to get rid of dark patches and marks on face.

Hello doctor, I used SKINLITE cream for 1 year nd ma skin complexion has changed to fair from dusky later on ma skin has developed many pimples nd dark scars in face so I consulted doctor where in doctor advised me to stop the cream, when I stopped the cream the pimples turned into dark marks nd scars also arised on eyes it looks like I hve applied black color around eyes. Doctor suggested to use Neoskin cream. I started us king Neoskin cream.
Will uvolz let me knw Wht to do to get rid of dz dark patches nd marks plz do suggest a good cream for fair complexion nd a good cream to clear of dz marks ASAP.
Mon, 16 Jun 2014
Report Abuse
Dermatologist 's  Response
Hi,

Skinlite cream contains steroid which causes acne in some patients and hydroquinone which causes confetti like depigmentation. And third component is tretinoin which may cause irritation. Thus overall this cream is not perfect to have good result. It may cause side effect like acne,irritation,atrophy, depigmenation.. etc. so, please avoid this cream and apply kojic acid and vitamin C containing cream. And orally take glutathion tablets. Cleanse the face with glycolic acid and kojic acid containing face wash. I feel,you may be benefitted. I hope you got my answer.

Thanks.

Dr. Ilyas Patel Patel MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear doctor, My name is Ajay. Age - 21. I am having pimples problem. Due to which there are many black marks on my face. I am having this problem...